| Model Number |
004628 |
| Medical Device Problem Codes |
Incorrect Measurement (1383); Battery Problem (2885); Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the insulin gauge was inaccurate.Additionally, it was reported that the pump battery was depleting quickly and could not be charged without holding the charging cable in place.Customer¿s blood glucose level was 168-270 mg/dl.Reportedly, the customer continued to use the pump for insulin therapy.